政大機構典藏-National Chengchi University Institutional Repository(NCCUR):Item 140.119/68194
English  |  正體中文  |  简体中文  |  Post-Print筆數 : 20 |  全文笔数/总笔数 : 90029/119959 (75%)
造访人次 : 24032331      在线人数 : 289
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/68194


    请使用永久网址来引用或连结此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/68194


    题名: A Queueing Model of General Servers in Tandem with Finite Buffer Capacities
    作者: 陸行
    Luh,Hsing
    贡献者: 應數系
    关键词: Queueing Networks;Probability Distribution;Embedded Markov Chain
    日期: 2004
    上传时间: 2014-08-05 17:33:44 (UTC+8)
    摘要: We consider a queueing model with finite capacities. External arrivals follow a Coxian distribution. Due to the limitation of the capacity, arrivals may be lost if the buffer is full. Our goal is to study the probability of blocking. In order to obtain the steady-state probability distribution of this model, we construct an embedded Markov chain at the departure points. The solution is solved analytically and its analysis is extended to semi-Markovian representation of performance measures in queueing networks.
    關聯: International Journal of Operations Research,1(1), 71-76
    資料來源: http://www.orstw.org.tw/ijor/6_volume1_no1.html
    数据类型: article
    显示于类别:[應用數學系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    7790.pdf197KbAdobe PDF500检视/开启


    在政大典藏中所有的数据项都受到原著作权保护.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈